# SDR ARWA980427

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN FRAME IS CRACKED AT FS 1542.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED NEW FRAME SECTION AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-3020.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 3020, CONTROL NR 5119A.
